# SDR UIEA2021042300985

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 86,752 hours, 14,558 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKE OFF ROLL EICAS MSG" ENG 2 REVERSER". PERFORMED LOW SPEED REJECT (<80KTS). ON DIRECTION FROM MX CNTL, RETURNED TO BLOCKS( PERF HIGH ENERGY STOP INSPECTION PER AMM 05-51-10. NO DEFECTS NOTED, AND PLACED #2 TR ON MEL MDDR 145762 )
